# SDR GTIA2022060636467

- Difficulty date: June 2, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N693NK
- Make and model: Airbus A320-232
- Aircraft serial: 8659
- Aircraft time: 11,083 hours, 4,964 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG PAGE 293021801 R&R OF L1 DIAPHRAGM -SERVICED L1 DOOR ASSIST BOTTLE IAW AMM 52-10-00 TO PROPER PRESSURE NO LEAKS OR DEFECTS NOTED.
